# SDR IXXA20160821056

- Difficulty date: July 20, 2016
- Submitted: August 21, 2016
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 81,395 hours, 30,124 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice Plate
- Part number: 114T02225
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE LOWER CHORD SPLIT ON EDGE WHERE NUMBER 5 SLAT INBOARD DRIVE ROD DOOR CONTACTS. REMOVED DAMAGE SPLICE PLATE AT LEFT WING STATION 330.475. INSTALLED NEW SECTION OF SPLICE PLATE IN ACCORDANCE WITH 472222REA01 AND SRM 51-40-02.  AIRCRAFT GROUNDED.
